Alert archive / Wisconsin / Small Craft Advisories in 2013

Small Craft Advisory 113, NWS Milwaukee, WI

December 18, 2013

NWS Milwaukee, WI issued this small craft advisory at Dec 18, 2013, 3:15 AM CST. It took effect at Dec 18, 2013, 1:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2013, 3:15 AM CST (09:15 UTC)
In effect from
Dec 18, 2013, 1:00 PM CST
Expired
Dec 19, 2013, 3:00 AM CST
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WHUS73 KMKX 180915
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST WED DEC 18 2013

...BREEZY SOUTHERLY WINDS AND HIGH WAVES TODAY AND EVENING...

.BREEZY SOUTH TO SOUTHWEST WINDS WILL PREVAIL THIS AFTERNOON AND
EVENING AS LOW PRESSURE MOVES EAST ALONG THE CANADIAN BORDER. HIGH
WAVES WILL ALSO DEVELOP ESPECIALLY TOWARD SHEBOYGAN AND THE OPEN
WATERS. WINDS AND WAVES WILL WEAKEN DURING THE OVERNIGHT AS A
WEAKER PRESSURE GRADIENT DEVELOPS.

LMZ643>646-181715-
/O.NEW.KMKX.SC.Y.0113.131218T1900Z-131219T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 AM CST WED DEC 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT. 


* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS.

* WAVES: 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
MG
3 follow-up statements
710 
WHUS73 KMKX 181529
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CST WED DEC 18 2013

...GUSTY WINDS AND HIGH WAVES TODAY AND THIS EVENING...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL THIS AFTERNOON AND
EVENING...AS LOW PRESSURE MOVES EAST ALONG THE CANADIAN BORDER.
HIGH WAVES WILL ALSO DEVELOP...ESPECIALLY TOWARD THE OPEN WATERS.
WINDS AND WAVES WILL WEAKEN DURING THE OVERNIGHT...AS A WEAKER
PRESSURE GRADIENT DEVELOPS.

LMZ643>646-182330-
/O.CON.KMKX.SC.Y.0113.131218T1900Z-131219T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CST WED DEC 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO MIDNIGHT CST TONIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS...WITH GUSTS UP
  TO 30 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND
  EVENING...HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
616 
WHUS73 KMKX 182141
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CST WED DEC 18 2013

...GUSTY WINDS AND HIGH WAVES INTO THIS EVENING...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL THIS EVENING...AS
LOW PRESSURE MOVES EASTWARD ACROSS THE UPPER PENINSULA OF
MICHIGAN. HIGH WAVES ARE EXPECTED...ESPECIALLY TOWARD THE OPEN
WATERS. WINDS AND WAVES WILL WEAKEN DURING THE OVERNIGHT
HOURS...AS A WEAKER PRESSURE GRADIENT DEVELOPS.

LMZ643>646-190545-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-131219T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CST WED DEC 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP
  TO 30 KNOTS. WINDS WEAKENING AFTER MIDNIGHT.

* WAVES: BUILDING TO 4 TO 7 FEET EARLY THIS EVENING...HIGHEST
  TOWARD THE OPEN WATERS. WAVES SUBSIDING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
570 
WHUS73 KMKX 190312
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CST WED DEC 18 2013

...GUSTY WINDS AND HIGH WAVES INTO EARLY THIS MORNING...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL TONIGHT...AS LOW
PRESSURE MOVES EASTWARD ACROSS THE UPPER PENINSULA OF MICHIGAN.
HIGH WAVES ARE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. WINDS
AND WAVES WILL WEAKEN DURING THE EARLY MORNING HOURS... AS A
WEAKER PRESSURE GRADIENT DEVELOPS.

LMZ644>646-190900-
/O.EXT.KMKX.SC.Y.0113.000000T0000Z-131219T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CST WED DEC 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST
THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS. WINDS WEAKENING
  AFTER 3 AM.

* WAVES: 3 TO 6 FEET...HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-190600-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-131219T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
912 PM CST WED DEC 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP 
  TO 30 KNOTS. WINDS WEAKENING AFTER MIDNIGHT. 

* WAVES: 3 TO 5 FEET THIS EVENING...HIGHEST TOWARD THE OPEN
  WATERS. WAVES SUBSIDING A LITTLE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 9:37 PM CST, 5 hours 38 minutes earlier.

Area forecast discussion, Dec 17, 9:37 PM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CST TUE DEC 17 2013

.UPDATE...

SKIES GRADUALLY CLEARING FROM THE WEST AND ALSO ALONG THE LAKE
MICHIGAN SHORE AREA. A FEW FLURRIES IN THE CLOUDY AREAS LATE THIS
EVENING.

&&

.AVIATION/06Z TAFS/...

MAINLY CIGS AROUND 4 THSD FT WITH A FEW CIGS AROUND 3 THSD FT
SOUTH CENTRAL BEFORE CLEARING TAKES PLACE FROM THE WEST.

HIGH PRESSURE PASSING SOUTH OF THE AREA TONIGHT INTO WEDNESDAY
MORNING WILL ALLOW THE GUSTY WINDS TO WEAKEN SOMEWHAT AS A WEAK
RIDGE MOVES INTO SOUTHERN WISCONSIN BY SUNRISE. WINDS WILL AGAIN
BECOME GUSTY BY MIDDAY WEDNESDAY...SHIFTING SOUTHWEST DURING THE
AFTERNOON. MIDDLE LEVEL CLOUDS WILL SHIFT EAST THROUGH SOUTHERN
WISCONSIN LATE TONIGHT AND THURSDAY MORNING WITH WARM AIR
ADVECTION BEGINNING.

&&

.PREV DISCUSSION... /ISSUED 341 PM CST TUE DEC 17 2013/

TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

YET ANOTHER AREA OF LIGHT SNOW SHOWERS AND FLURRIES ARE SHIFTING
SOUTHEAST THROUGH THE AREA. THIS IS BEING DRIVEN BY AN ADVANCING
500MB VORTICITY MAXIMUM...AND WEAK LOW LEVEL INSTABILITY. THESE
SHOULD CONTINUE TO MOVE THROUGH LATE THIS AFTERNOON...BEFORE
DISSIPATING EARLY THIS EVENING. SHOULD SEE BRIEF VISIBILITY
REDUCTIONS. A DUSTING IS POSSIBLE IN THE HEAVIER SNOW SHOWERS
IN THE FAR EASTERN COUNTIES. OTHERWISE...NO ACCUMULATIONS ARE
EXPECTED.

CLOUDS SHOULD GRADUALLY SCATTER OUT LATER TONIGHT...AS SOMEWHAT
DRIER AIR IN THE LOW TO MID LEVELS MOVES INTO THE AREA. HIGH
PRESSURE PASSING SOUTH OF THE AREA LATER TONIGHT INTO WEDNESDAY
MORNING WILL BRING A DECREASE IN WIND SPEEDS. LOWS SHOULD DROP INTO
THE SINGLE DIGITS ABOVE ZERO IN MOST AREAS.

SOUTHWEST WINDS WILL INCREASE WEDNESDAY AND BECOME GUSTY BY THE
AFTERNOON...WITH A TIGHT PRESSURE GRADIENT. SOME MID LEVEL CLOUDS
WILL MOVE THROUGH IN THE MORNING...BEFORE SCATTERING OUT IN THE
AFTERNOON. HIGHS IN THE LOWER TO MID 30S ARE EXPECTED.

SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM

WARMER AIR ADVECTING IN ON SOUTHWEST WINDS WITH NAM SHOWING LIGHT
QPF DEVELOPING IN CONVERGENCE ALONG SLOWLY APPROACHING SURFACE COLD
FRONT...ENHANCED BY LIFT FROM POCKET OF UPPER DIVERGENCE IN RIGHT
ENTRANCE REGION OF JETLET OVER NRN WI. DISCOUNTING PCPN CHANCES AS
ALL FORECAST SOUNDINGS...INCLUDING THE NAM...INDICATE MOISTURE
LIMITED TO LOWEST 1-2K FT WITH VERY DRY AIR ABOVE SO STRATUS AT
BEST...MAYBE MOISTENING ENOUGH FOR SOME PATCHY DRIZZLE/FREEZING DRIZZLE
LOWS EARLY WEDNESDAY EVENING...THEN STEADY TO SLOWLY RISING
TEMPS...THOUGH FLOW OVER SNOW PACK WILL LIMIT TEMP RISE AS WELL AS
DEVELOP AREAS OF FOG THAT COULD GO DENSE. GUIDANCE CURRENTLY KEEPS
VSBYS NO LOWER THAN 2 MILES.

THURSDAY AND THURSDAY NIGHT...CONFIDENCE MEDIUM.

GFS REMAINS FASTER THAN NAM/ECMWF BRINGING SURFACE COLD FRONT INTO
CWA BUT THEY ALL STALL IT OVER SRN WI/NRN IL AS WEAK SURFACE WAVE
RIDES ALONG BOUNDARY. A CONSENSUS BLEND OF FRONT MOVEMENT
MEANS HIGH TEMPS REACHED AROUND NOON THEN SLOWLY COOL

MODELS CONTINUING THE DRY LOOK TO THE UPPER LAYERS...WITH SATURATION
LIMITED TO THE LOWEST 2K FT OR SO DURING THE DAY...BUILDING
CONFIDENCE FOR ONLY LOW STRATUS AND MAYBE SOME PATCHY
DRIZZLE/FREEZING DRIZZLE FOR THE DAY. HIGHER CHANCES FOR MEASURABLE
PRECIPITATION COME WITH BETTER MID-LEVEL FRONTOGENETIC FORCING AND
DEEPER MOISTURE THURSDAY NIGHT. LIFT ENHANCED OVER WI THURSDAY
AFTERNOON AND EVENING WITH BROADER AREA OF UPPER DIVERGENCE IN THE
RIGHT ENTRANCE REGION OF 140-150KT UPPER JET STREAK EXTENDING FROM
SRN ONTARIO INTO SRN QUEBEC. COLUMN COOLS AS IT MOISTENS ALLOWING
FOR MAINLY LIGHT SNOW...THOUGH SHOULD SEE A PERIOD OF A RAIN AND
SNOW MIX IN THE WARMER SOUTHEAST...AND POSSIBLY SOME FREEZING RAIN
MIXED WITH SNOW BRIEFLY AT THE OUTSET IN THE NORTH. NO ICE
ACCUMULATIONS EXPECTED.

FRIDAY...FORECAST CONFIDENCE MEDIUM.

SMALL CHANCES OF LIGHT SNOW IN THE SOUTHEAST FRIDAY MORNING WITH
LINGERING LOW TO MID-LEVEL FRONTOGENETIC FORCING. HIGH PRESSURE
BUILDS OVER THE REGION FOR FRIDAY AND FRIDAY NIGHT. MINIMAL COLD
ADVECTION BUT TEMPS DO COOL INTO THE MID-UPPER 20S...WITH LOW 30S
IN THE SE AND ALONG THE LAKE SHORE WITH NORTHEAST WINDS.

LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE LOW TO
MEDIUM.

FOCUS IS ON DEVELOPING STORM FOR LATE SATURDAY/SUNDAY THAT MID-RANGE
MODELS CONTINUE TO SNEAK CLOSER TO THE CWA WITH EACH RUN. QPF
AMOUNTS RANGE FROM 0.67 OF AN INCH ON GFS TO NEARLY 1.2 INCHES ON
ECMWF. WARM AIR GETS VERY CLOSE TO SE WI...BUT FORECAST SOUNDINGS
AND MAX LAYER TEMPS INDICATE ALL PCPN WILL FALL AS SNOW. SNOW
SHOULD END BY SUNDAY EVENING STILL TOO MUCH UNCERTAINTY AT THIS
POINT FOR MORE THAN A MENTION IN THE HWO...BUT LATER FORECASTS
BEAR WATCHING.

925 MB TEMPERATURES DROP INTO THE NEGATIVE TEENS BY MONDAY MORNING
AS HIGH PRESSURE BUILDS IN. LOWS IN THE SINGLE DIGITS ABOVE ONLY
RISE INTO THE TEENS FOR HIGHS MONDAY. A SLIGHT CHANCE OF LIGHT SNOW
AS WARM AIR ADVECTION BEGINS.

AVIATION/00Z TAFS/...

LIGHT SNOW SHOWERS AND FLURRIES WILL PASS THROUGH TAF SITES LATE
THIS AFTERNOON...DIMINISHING IN THE EARLY EVENING HOURS. MODERATE
SNOW SHOWERS WITH VISIBILITIES DOWN TO 3 TO 4 MILES ARE POSSIBLE IN
THE NEXT HOUR OR TWO AT THE EASTERN SITES...WITH A DUSTING OF SNOW.
NO ACCUMULATIONS ARE EXPECTED OTHERWISE. GUSTY WEST WINDS WILL
LINGER INTO THE EVENING HOURS.

HIGH PRESSURE PASSING SOUTH OF THE AREA TONIGHT INTO WEDNESDAY
MORNING WILL ALLOW THE GUSTY WINDS TO WEAKEN SOMEWHAT LATER THIS
EVENING...SHIFTING SOUTH BY 15Z WEDNESDAY. WINDS WILL AGAIN BECOME
GUSTY BY MIDDAY WEDNESDAY...SHIFTING SOUTHWEST DURING THE
AFTERNOON. MIDDLE LEVEL CLOUDS WILL SHIFT EAST THROUGH TAF SITES
AS WELL LATER TONIGHT AND THURSDAY MORNING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CST THIS EVENING FOR LMZ643>646.

&&

UPDATE...HENTZ
TONIGHT/WEDNESDAY AND AVIATION/MARINE...WOOD
WEDNESDAY NIGHT THROUGH TUESDAY...REM
Hazardous weather outlook, Dec 17, 9:44 PM CST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 PM CST TUE DEC 17 2013

WIZ046-047-051-052-056>060-062>072-190345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
944 PM CST TUE DEC 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A STATIONARY FRONT WILL SET UP OVER SOUTHERN WISCONSIN AND
NORTHERN ILLINOIS FOR THURSDAY...THEN MOVE SOUTH AS A COLD FRONT
THURSDAY NIGHT. A RELATIVELY MILD AND MOIST AIR MASS MOVING IN
AHEAD OF THE FRONT MAY RESULT IN WIDESPREAD DENSE FOG. THE AREAS
OF FOG AND PATCHY DRIZZLE OR FREEZING DRIZZLE WILL GIVE WAY TO A
MIX OF SNOW...RAIN...AND POSSIBLY FREEZING RAIN. THE MIXY
PRECIPITATION WILL GO OVER TO ALL SNOW THURSDAY NIGHT.

CONFIDENCE IS GROWING THAT THERE WILL BE A LOW TRACKING UP THE
OHIO VALLEY SATURDAY NIGHT AND SUNDAY. SOUTHERN WISCONSIN LOOKS
TO SEE SOME ACCUMULATING SNOW...WITH THE POTENTIAL FOR HEAVIER
ACCUMULATIONS OVER THE SOUTHEAST CORNER OF THE STATE. THERE IS
STILL SOME VARIABILITY WITH THE TRACK OF THIS STORM...SO KEEP UP
WITH THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH MONDAY BUT REPORTS
OF SNOW AMOUNTS ARE ALWAYS APPRECIATED.

LMZ643>646-190345-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 PM CST TUE DEC 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NORTHWEST WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

BRISK SOUTHWEST WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON
INTO THE EVENING AS THE PRESSURE GRADIENT INCREASES BETWEEN LOW
PRESSURE ALONG THE CANADIAN BORDER AND HIGH PRESSURE OVER THE
SOUTHEAST UNITED STATES. A SMALL CRAFT ADVISORY WILL BE NEEDED.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.